Alert archive / Mississippi / Wind Advisories in 2008

Wind Advisory 11, NWS Memphis, TN

March 3, 20084 states

NWS Memphis, TN issued this wind advisory at Mar 3, 2008, 4:17 AM CST for 4 states. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 4:17 AM CST (10:17 UTC)
Expired
Mar 3, 2008, 6:00 PM CST
In force
14 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMEG 031017
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
417 AM CST MON MAR 3 2008

...STRONG AND GUSTY WINDS ARE EXPECTED ACROSS THE MID SOUTH TODAY...


ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031830-
/O.NEW.KMEG.WI.Y.0011.080303T1017Z-080304T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
417 AM CST MON MAR 3 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A STRENGTHENING LOW PRESSURE SYSTEM WILL APPROACH THE MID SOUTH
TODAY AND HELP TO TIGHTEN THE PRESSURE GRADIENT OVER THE AREA.
THIS WILL ALLOW FOR SUSTAINED SOUTH WINDS BETWEEN 20 AND 30
MPH...WITH WIND GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JLH
1 follow-up statement
000 
WWUS74 KMEG 031742
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CST MON MAR 3 2008

...STRONG AND GUSTY WINDS ARE EXPECTED ACROSS MUCH OF THE 
MIDSOUTH THIS AFTERNOON...

ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-031845-
/O.CAN.KMEG.WI.Y.0011.000000T0000Z-080304T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-LAKE-OBION-DYER-LAUDERDALE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...
UNION CITY...DYERSBURG
1142 AM CST MON MAR 3 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE 
WIND ADVISORY.

STRONG WINDS ARE NO LONGER EXPECTED. 

SHOWERS AND THUNDERSTORMS HAVE STABILIZED THE AIR AND 
DIMINISHED WINDS. WINDS WILL SHIFT TO THE NORTHWEST 10 TO 
20 MPH BY LATE THIS AFTERNOON BEHIND A COLD FRONT.

$$

ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ003-004-020-021-
049>055-088>092-040000-
/O.CON.KMEG.WI.Y.0011.000000T0000Z-080304T0000Z/
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-
QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY-
GIBSON-CARROLL-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-
DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA...
BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY...
TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...PARIS...HUMBOLDT...
MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
1142 AM CST MON MAR 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTH WINDS BETWEEN 20 AND 30 MPH WITH WIND GUSTS UP TO 45 MPH CAN
BE EXPECTED THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

MBS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 8:58 PM CST, 7 hours 19 minutes earlier.

Area forecast discussion, Mar 2, 8:58 PM CST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CST SUN MAR 2 2008

.UPDATE...
WINDS HAVE FINALLY DIED DOWN THIS EVENING AS CLOUDS CONTINUE TO
INCREASE FROM WEST TO EAST ACROSS THE MIDSOUTH TONIGHT. A STRONG
LOW PRESSURE SYSTEM ACROSS TEXAS WILL SLOWLY BEGIN MAKING ITS WAY
TO THE AREA. NOT EXPECTING TOO MUCH RAIN OVERNIGHT AS THE BULK OF
THE PRECIP IS WELL TO OUR WEST ACROSS EASTERN OKLAHOMA. WILL
CONTINUE TO MONITOR TEMPERATURES TO SEE IF ANY MORE UPDATES ARE
NEEDED AS CURRENT TEMPS ARE STILL QUITE MILD. ALSO...A WIND
ADVISORY WILL BE NEEDED AGAIN TOMORROW FOR THE ENTIRE AREA AS THE
PRESSURE GRADIENT TIGHTENS AND WINDS INCREASE.

&&

.PREV DISCUSSION... /ISSUED 357 PM CST SUN MAR 2 2008/

..SEVERE THUNDERSTORMS POSSIBLE MONDAY AND MONDAY NIGHT...
 AND WINTER WEATHER POSSIBLE MONDAY NIGHT ACROSS PORTIONS OF THE MID
SOUTH...

DISCUSSION...20Z SURFACE ANALYSIS PLACES HIGH PRESSURE ACROSS THE
MID ATLANTIC STATES WHILE A 995 MB SURFACE LOW WAS CENTERED ACROSS
THE TEXAS PANHANDLE WITH A DRY LINE EXTENDING SOUTH JUST WEST OF
MIDLAND TEXAS. TEMPERATURES ACROSS THE MID SOUTH HAVE BEEN QUITE
WARM TODAY WITH MANY READINGS IN THE LOWER TO MIDDLE 70S AND
MEMPHIS AROUND 77 DEGREES. WINDS HAVE BEEN VERY GUSTY ACROSS THE
LOWER MISSISSIPPI VALLEY THIS AFTERNOON WITH WINDS REACHING
ADVISORY CRITERIA ACROSS ARKANSAS AND THE MISSISSIPPI RIVER DELTA
AS A LOW LEVEL JET MOVES ACROSS THE AREA WITH BOUNDARY LAYER WINDS
AVERAGING AROUND 40 KTS. MANY SHORT TERM FORECAST CONCERNS TO
ADDRESS AND WILL REMAIN THE FOCUS OF THIS AFTERNOON FORECAST
PACKAGE.

TONIGHT...VISIBLE SATELLITE TRENDS OVER THE PAST SEVERAL HOURS
HAVE SHOWN MAINLY DIURNAL BASED CU/ALTOCU ACROSS THE MID SOUTH
THIS AFTERNOON. HOWEVER THE APPROACHING SURFACE LOW IN THE TEXAS
PANHANDLE TO EASTERN SECTIONS OF THE SOUTHERN PLAINS WILL RESULT
IN A GRADUAL INCREASE IN CLOUDS ACROSS THE MID SOUTH. LATEST 12Z
NAM/GFS RUNS HAVE BEEN TRENDING SLOWER WITH THE ONSET OF RAIN
ACROSS THE FORECAST AREA WITH BEST CHANCES REMAINING LATE IN THE
NIGHT TOWARDS SUNRISE. TEMPERATURES WILL BE QUITE MILD WITH MOST
LOCATIONS IN THE 50S. THOUGH WINDS HAVE WEAKENED A BIT ACROSS THE
DELTA...LOCATIONS SUCH AS BLYTHEVILLE AND TUNICA REMAIN AT OR
ABOVE ADVISORY CRITERIA AND WILL KEEP WIND ADVISORY IN EFFECT
THROUGH 7 PM. EXPECTING WINDS TO DROP BELOW ADVISORY CRITERIA
AFTER 7 PM BUT EVENING SHIFT WILL MONITOR TRENDS IF A NEW ISSUANCE
IS NEEDED FOR TONIGHT INTO MONDAY.

MONDAY AND MONDAY NIGHT...STRENGTHENING SURFACE LOW PRESSURE WILL MOVE
INTO THE LOWER MISSISSIPPI VALLEY AND MOVE DIRECTLY ACROSS THE MID
SOUTH MONDAY AND MOVE INTO THE OHIO VALLEY ON TUESDAY. AS A
RESULT...THERE IS NUMEROUS FORECAST CHALLENGES TO ADDRESS DURING
THIS TIME INCLUDING SEVERE THUNDERSTORM POTENTIAL...HEAVY
RAINFALL...WINTER PRECIPITATION...AND WIND CONCERNS.

SHORT TERM MODELS (NAM/GFS) INDICATE CONVECTION WILL BEGIN
PRIMARILY IN THE EARLY AFTERNOON HOURS ACROSS THE MID SOUTH AS THE
MID LEVEL CAPPING INVERSION WEAKENS ACROSS THE MID SOUTH. MOST
UNSTABLE CAPES RANGING FROM 1000-1400 J/KG...LI/S AROUND
-2...FAVORABLE DIRECTIONAL WINDS ALOFT BECOMING UNIDIRECTIONAL
WITH TIME...AND 0-1 KM STORM RELATIVE HELICITIES ABOVE 300 M2/S2
SUGGEST SEVERE THUNDERSTORM POTENTIAL IS QUITE POSSIBLE ACROSS THE
MID SOUTH...ESPECIALLY ACROSS NORTH MISSISSIPPI MONDAY AFTERNOON
INTO MONDAY NIGHT. THE BEST TIMING AT THIS POINT APPEARS TO BE
FROM 2 PM TO 8 PM WEST OF THE MISSISSIPPI RIVER AND FROM 8 PM TO 2
AM EAST OF THE RIVER. ALTHOUGH THE PRIMARY SEVERE WEATHER THREAT
IS DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE ALSO POSSIBLE
WITH THE HIGHLY SHEARED ENVIRONMENT. IN ADDITION LOCALLY HEAVY
RAINFALL IS POSSIBLE WITHIN THE THUNDERSTORMS AS PRECIPITABLE WATER
VALUES APPROACH 2 INCHES.

THE NEXT AREA OF CONCERN IS WITH WINTER WEATHER POTENTIAL ACROSS
THE MID SOUTH. TODAY/S 12Z MODEL RUNS ALONG WITH PREVIOUS MODEL
RUNS FOR THE PAST COUPLE OF DAYS HAVE BEEN MUCH WARMER WITH THE
THERMAL PROFILE ACROSS THE MID SOUTH AS THE SURFACE LOW BEGINS TO
MOVE FROM THE MID SOUTH INTO THE OHIO VALLEY LATE MONDAY NIGHT
INTO TUESDAY MORNING. THINK AREA WITH GREATEST RISK FOR WINTER
WEATHER AT THIS POINT WOULD BE AREAS WEST OF THE MISSOURI BOOTHEEL
AND NORTH OF JONESBORO LATE MONDAY NIGHT AS COLDER AIR FILTERS
INTO THE MID SOUTH. AFTER DETAILED ANALYSIS HAVE DECIDED TO HOLD
OFF ON WINTER WEATHER HEADLINES AT THIS POINT ACROSS THIS AREA AS
ANY ACCUMULATIONS ARE ANTICIPATED TO REMAIN BELOW WARNING CRITERIA
AT THIS POINT WITH RAIN CHANGING OVER TO SNOW. EVENING AND
OVERNIGHT SHIFTS WILL MONITOR TRENDS FOR POTENTIAL WINTER WEATHER
HEADLINES ACROSS THIS AREA AS THE 00Z MODEL RUN DATA ARRIVES.

PRECIPITATION WILL COME TO AN END ON LATE TUESDAY AS THE LOW
PUSHES EAST OF THE AREA AND WEAK UPPER LEVEL RIDGING BUILDS INTO
THE LOWER MISSISSIPPI VALLEY. MODELS STILL INDICATE ANOTHER COLD
FRONT DROPPING INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY AND
HAVE CONTINUED POPS DURING THIS TIME FRAME.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  59  70  37  40 /  30 100 100  30
MKL  55  70  39  41 /  10  80 100  50
JBR  56  62  32  36 /  50 100 100  40
TUP  54  74  43  44 /  10  50 100  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

KNS/CJC
Hazardous weather outlook, Mar 2, 11:45 PM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 PM CST SUN MAR 2 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1145 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS NORTH
MISSISSIPPI AND A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE
REMAINDER OF THE MID SOUTH FOR MONDAY AND MONDAY NIGHT.

A STRONG AREA OF LOW PRESSURE WILL MOVE INTO THE MID SOUTH ON
MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE MID SOUTH
MONDAY WITH SOME THUNDERSTORMS BECOMING SEVERE ACROSS THE MID
SOUTH...ESPECIALLY SOUTH OF I-40 MONDAY AFTERNOON AND EVENING. THE
TIME OF GREATEST THREAT IS BE BETWEEN 2 PM AND 8 PM CST WEST OF THE
MISSISSIPPI RIVER...AND BETWEEN 4 PM AND 2 AM CST EAST OF THE
MISSISSIPPI RIVER...ALONG AND JUST AHEAD OF A STRONG COLD FRONT. THE
PRIMARY SEVERE WEATHER THREAT IS DAMAGING WINDS BUT LARGE
HAIL...TORNADOES AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE
SEVERE THUNDERSTORMS.

A WIND ADVISORY WILL BE NEEDED FOR THE MIDSOUTH MONDAY AND
POSSIBLY MONDAY NIGHT AS WINDS OF 25 TO 30 MPH WITH GUSTS TO NEAR 40
MPH ARE EXPECTED.

AS COLDER AIR FILTERS INTO THE MID SOUTH...RAIN WILL CHANGE OVER TO
SNOW ACROSS EXTREME NORTHEAST ARKANSAS AND AREAS NORTH OF I-40 ON
TUESDAY WITH LIGHT ACCUMULATIONS EXPECTED. AT THIS TIME...IT APPEARS
THAT ONLY MINOR SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS NORTHWEST
TENNESSEE. MINOR TRAVEL INCONVENIENCES MAY BE POSSIBLE IN AREAS
WHERE LIGHT SNOW ACCUMULATIONS OCCUR.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT
OFFICIALS MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH MONDAY
AFTERNOON AND EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.

SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS LATE
MONDAY NIGHT INTO TUESDAY TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MEMPHIS TENNESSEE.

KNS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:01 PM CSTSevere Thunderstorm WarningMEGCoahoma44 min
Mar 3, 5:57 PM CSTSevere Thunderstorm WarningMEGMarshall48 min
Mar 3, 2:56 PM CSTFlash Flood WarningMEGShelby6 hr
Mar 3, 9:30 AM CSTFlash Flood WarningMEGClay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more12 hr
Mar 3, 9:33 AM CSTRiver Flood WarningMEGClay, Greene3 days
Mar 3, 2:45 PM CSTSnow AdvisoryMEGClay, Greene, Lawrence, Randolph6 hr

Nearby

Wind Advisories in Mississippi, 2008Wind Advisories in Tennessee, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.